# SDR GAIA00697

- Difficulty date: November 13, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N856AA
- Make and model: Boeing 727223
- Aircraft serial: 20997
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: TYPICAL
- Condition: Gouged
- Location: Bs760 Lbl48
- Component: Fuselage, Boeing, B727223
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE HEAVY MAINTENANCE CHECK AT FLIGHT STAR AIRCRAFT SERVICES AT JAX, IT WAS DISCOVERED THAT THE SEAT TRACK AT BS760 LBL 48 WAS GOUGED.ACCOMPLISHED REPAIR IAW BOEING SRM 53-10-2. A/C WAS RETURNED TO SERVICE.
